ent-icon
Hypothyroidism,hair fall.
Iam using thyronorm 100 much from past 12 years.from last few months my hair loss increased and irregular mensuration cycle is happening with uneven.also dealing with depression.kindly provide me the suggestions to move forward..
61 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Check ur TSH and Consult Dr Mahesh People tree hospitals yeshwantpur with prior appointment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.